# SDR ASOA201611111264

- Difficulty date: November 11, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CORROSION DAMAGE ALONG THE PAX DOOR LOWER SILL ANGLE.  REMOVED AND REPLACED PAX DOOR LOWER SILL ANGLE PER SRM 51-42-06 & 51-42-21.
